# SDR YENA201907170409

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 65,908 hours, 23,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION DAMAGE ON THE FWD FUSELAGE LOWER SKIN AT FRAME 34 AND BETWEEN STRINGERS 43L & 43R IN THE BELLY FAIRING AREA (SEE FIGURES 1 -6 OF THE REF /1/ REO).  THE CORROSION DAMAGE WAS REMOVED AND AFTER BLEND OUT THE MATERIAL REMAINING THICKNESSES AND AN ELONGATED HOLE WERE OUT OF LIMITS OF SRM 53-21-11, THEREFORE CONTACT FOR REPAIR DISPOSITION.  PROVIDED THE REF /3/ TD, WHICH PROVIDED INSTRUCTIONS TO REPAIR THE AFFECTED AREA BY CUTTING OUT THE DAMAGE AT STR 43R & 43L, PERFORMING INSPECTIONS, AND INSTALLING A REPAIR DOUBLER, FILLER, & SHIMS.  THE REPAIR WAS PERFORMED AS DETAILED IN REF /3/ TD AND APPROVED PER REF /2/ RDAS, AS PERMANENT WITH POST REPAIR INSPECTION REQUIREMENTS.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ REO AND COMPLIES WITH REF /2/ RDAS WITHOUT DEVIATION. NOTE - THE REF /4/& REF /5/ SBS WERE ALSO ASSIGNED TO THIS CURRENT C10 CHECK + INTERIOR MODIFICATION (1) THIS EC A19-475-01 PROVIDES INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR PER REF/2/ RDAS.  (2) EC A19-475-02 PROVIDES INSTRUCTIONS TO ACCOMPLISH THE POST REPAIR INSPECTIONS #1, FOR DETECTING CRACK DAMAGES (METHOD:  TBD, THRESHOLD:  39800FC, COUNTED FROM REPAIR EMBODIMENT, INTERVAL: TBD) (3) EC A19-475-03 PROVIDES INSTRUCTIONS TO ACCOMPLISH THE POST REPAIR INSPECTIONS #2, FOR DETECTING CHAFFING DAMAGES (METHOD:  EXTERNAL DVI, THRESHOLD:  12000FC/24000FH, COUNTED FROM REPAIR EMBODIMENT, INTERVAL: 12000FC/24000FH); THIS PERMANENT CATEGORY “B” REPAIR HAS BEEN APPROVED VIA REF /2/ RDAS WITH POST REPAIR INSPECTION REQUIREMENTS AND IS CLASSIFIED MAJOR.
